# SDR LR7A05037

- Difficulty date: March 27, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 24,071 hours, 11,520 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 34319322
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CARGO OFF LOADING AT RODN, CARGO COMPARTMENT FS 792 SUPPORT STRUT TUBE DAMAGED BY CARGO IMPACT AT WL 195, RBL 61.  INSPECTED FOR SECONDARY DAMAGE, NONE NOTED.  AIRCRAFT FERRIED UNPRESSURIZED TO RJTY.  AT RJTY REPAIRED IAW SRM SMP 583 53-50-24.
